On the uniqueness of solutions of the homogeneous curvature equations
Annales de l'I.H.P. Analyse non linéaire, Volume 13 (1996) no. 5, p. 619-630
@article{AIHPC_1996__13_5_619_0,
     author = {Cranny, Timothy R.},
     title = {On the uniqueness of solutions of the homogeneous curvature equations},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {13},
     number = {5},
     year = {1996},
     pages = {619-630},
     zbl = {0866.35032},
     mrnumber = {1409665},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1996__13_5_619_0}
}
Cranny, Timothy R. On the uniqueness of solutions of the homogeneous curvature equations. Annales de l'I.H.P. Analyse non linéaire, Volume 13 (1996) no. 5, pp. 619-630. http://www.numdam.org/item/AIHPC_1996__13_5_619_0/

[1] M.G. Crandall and P.-L. Lions, Viscosity solutions of Hamilton-Jacobi equations, Trans. Amer. Math. Soc., Vol. 277, 1983, pp. 1-42. | MR 690039 | Zbl 0599.35024

[2] N.N. Ivochkina, Solution of the Dirichlet problem for curvature equations of order m, Mat. Sb., Vol. 180, 1989, pp. 867-887; English trans. Math. USSR. Sb., Vol. 67, 1990, pp. 317-339. | MR 1014618 | Zbl 0709.35046 | Zbl 0695.35074

[3] R. Jensen, P.-L. Lions and P.E. Souganidis, A uniqueness result for viscosity solutions of second order fully nonlinear partial differential equations, Proc. Amer. Math. Soc., Vol. 102, 1988, pp. 975-978. | MR 934877 | Zbl 0662.35048

[4] M. Lin and N.S. Trudinger, The Dirichlet problem for the prescribed curvature quotient equations, Top. Methods in Nonlinear Analysis, Vol. 3, 1994, pp. 1-17. | MR 1281990 | Zbl 0812.58016

[5] N.S. Trudinger, The Dirichlet problem for the prescribed curvature equations, Arch. Rat. Mech. Anal., Vol. 111, 1990, pp. 153-179. | MR 1057653 | Zbl 0721.35018

[6] N.S. Trudinger, Isoperimetric inequalities for quermassintegrals, Ann. l'Inst. Henri Poincaré. Analyse non linéaire, Vol. 11 (4), 1994, pp. 411-425. | Numdam | MR 1287239 | Zbl 0859.52001